# SDR REXA2015031600329

- Difficulty date: March 16, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N8611A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7611
- Aircraft time: 27,594 hours, 25,335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OVER HANDLE NOT FLUSH TO DOOR WHEN CLOSED.  GND CREW REPORTS A GAP OF 1/2 INCH.  ADJUSTED PAX DOOR OUTER HANDLE IAW AMM 52-11-03.  OPERATIONS CHECKED GOOD.
